Probabilistic Interpretation and Numerical Approximation of a Kac Equation without Cutoff
Laurent Desvillettes,
Carl Graham and
Sylvie Méléard
Stochastic Processes and their Applications, 1999, vol. 84, issue 1, 115-135
Abstract:
A nonlinear pure-jump Markov process is associated with a singular Kac equation. This process is the unique solution in law for a nonclassical stochastic differential equation. Its law is approximated by simulable stochastic particle systems, with rates of convergence. An effective numerical study is given at the end of the paper.
Keywords: Kac; equation; without; cutoff; Nonlinear; stochastic; differential; equation; Stochastic; particle; system (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00056-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:84:y:1999:i:1:p:115-135
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().